# SDR R61A201303180285

- Difficulty date: March 18, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,378 hours, 9,207 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DISCOVERED THAT THE PSU PANEL ABOVE SEATS 12 D & F HAD FALLEN DOWN.  MAINTENANCE RE-INSTALLED PSU PANEL PER BOMA AMM 25-28-0 AND OPS CHECKED GOOD.
